# SDR CA031125001

- Difficulty date: November 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 17,612 hours
- Engine: Garrtt TFE7312
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) IN APPROACH FLIGHT CREW CANNOT EXTEND THE GEAR NORMALLY. EMERGENCY BLOW DOWN SYSTEM ACTIVATED(EMERGENCY EXTENSION).  MAINTENANCE FOUND WIRE TO DIODE CR105(LOCATED ON RT INSTRUMENT PANEL NEAR EMERGENCY BATTERY SWITCH) BROKEN OFF.  WIRE RECONNECTED TO DIODE CR105.  GEAR SWING FUNCTIONAL CHECK COMPLETED. AIRCRAFT RETURN TO SERVICE.
